# SDR UALA2012081604541

- Difficulty date: August 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,801 hours, 22,585 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 628
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STS MSG.  REPLACED MAIN BATTERY, ALL INDICATIONS NORMAL.
